# SDR SWAA043485

- Difficulty date: November 30, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 42,133 hours, 37,710 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6969854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SERVICE DOOR AFT FRAME LOWER SECTION CRACKED.  REMOVED AND REPLACED FRAME SECTION PER SRM AND BAC DRAWING.
